Kroger® Allergy Relief Non-Drowsy Tablets Fexofenadine HCl Perspective: front
Hover to Zoom
Kroger® Allergy Relief Non-Drowsy Tablets Fexofenadine HCl Perspective: back
Hover to Zoom
Kroger® Allergy Relief Non-Drowsy Tablets Fexofenadine HCl Perspective: left
Hover to Zoom
Kroger® Allergy Relief Non-Drowsy Tablets Fexofenadine HCl Perspective: right
Hover to Zoom

Kroger® Allergy Relief Non-Drowsy Tablets Fexofenadine HCl

12 ctUPC: 0004126001439
Low Stock
Purchase Options
Located in AISLE 19
$7.99

Product Details

Kroger® Allergy Relief Non-Drowsy Tablets Fexofenadine HCl helps relieve annoying allergies with Fexofenadine HCI, an antihistamine. Offering up to 12 hours of sweet, non-drowsy relief, these tablets are your secret weapon against sneezing, runny nose, itchy watery eyes, and itchy throat or nose. Don't put your life on pause for allergies, seize your day with these hard-working tablets. With indoor/outdoor allergy relief, these tablets are our pharmacist recommended for the temporary relief you need.

Kroger® products are tried, tested and loved by you - quality guaranteed.

  • 12 Count of Kroger® Allergy Relief Non-Drowsy Tablets Fexofenadine HClFight back against pesky allergies with 60 mg of Fexofenadine HCl in each tablet to help relieve symptoms for up to 12 hours
  • Indoor/Outdoor allergy relief for sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • Compare to the active ingredient of Allegra® Allergy 12 Hour Tablets (Allegra® is a registered trademark of Aventisub LLC, Bridgewater, NJ 08807. Aventisub LLC is not affiliated with The Kroger Co. or this product.)
  • Kroger quality you can trust